Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Information about Serotonin syndrome - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   what can you tell me about serotonine syndrom?
Doctor :   What symptoms do you have?
Doctor :   I can say whether they are related to Serotonin syndrome or not
User :   my pupils are huge,i can not eat, i am sleeping all the time, sometimes my legas and ar,s are shaking, my tongue feels havy etc
Doctor :   Okay
Doctor :   Are you taking some pills?
User :   I get that reaction from caughing pills Dextrometorphan
Doctor :   Is that only with that?
Doctor :   Are you taking any more ?
User :   no
User :   But once i took prozac and i got the same reaction after one pill and after that i stopped it
Doctor :   Dextro is not a serotonin increasing drug
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor